Jump to content
Important Survey - Please Participate ×

Is it normal or not?


Recommended Posts

[Ma...]

I am at the end of my taper, maybe few weeks/months left. I am doing a very slow taper and I am now  at 0,6mg of Valium. I am decreasing about 10% each month. Is it possible that even at this low dose/slow pace I am still experiencing excruciating symptoms of depression? FYI I’ve Never been depressed before my taper. 
I have to say that I am in a very stressful period, selling my house and moving in another one. Maybe it doesn’t help. 
Thank you for your help.

  • Like 1
Link to comment
Share on other sites

[Re...]

Hello @[Ma...], congratulations for being down to 0,6 mg Valium, it is a huge accomplishment indeed! 

I can very much relate to your difficulties. Recently I have been experiencing some mood swings again, too, that are not typical for me at all. I would say that I am a realistic person, who rather tends to be on a positive side, but these bizarre negative emotions have been really challenging. 

It tends to be normal for people going through benzodiazepine withdrawal to have periods of depression. But I can assure you that it is not you and it is absolutely temporary. 

It is also self explanatory that events so demanding like moving might trigger this reaction. I also had to travel recently and will have to do it again soon, and had to move when I was 4 months into my recovery. All of these symptoms consequently flared up for a few days, just to calm down in the end. 

So, I understand how you feel and I know it is alien for you, too. It is the same for me. Trying to distract with anything else that is not so demanding turned out to be truly beneficial and might help to cover these over exaggerated temporary emotions. 

I hope we will both feel better soon :)

  • Love 1
Link to comment
Share on other sites

[Kr...]
6 hours ago, [[R...] said:

moving might trigger this reaction. I also had to travel recently

Did you go far?

Link to comment
Share on other sites

[Ma...]

@[Re...] Thank you so much for your help. Depression is my main symptom since the beginning of my taper, which is weird because I’ve always been a very positive and happy person. I think this is why it let me breathless. I am not used to feel that way. And I always have this fear it will stay like this forever.

Thank you to remind me it is temporary: This too shall pass…

Anne-Marie

Link to comment
Share on other sites

@[Ma...] depression/anxiety is one of the most common symptoms.  That and insomnia.  I got the trifecta going here.

It will pass with time.  Hang in there.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...